Few days back i had protected oral and intercourse with a sex worker. After 2 days i felt a bit itchy and burining sensation on my genital area & even i got sore throat.Doctor told me burning and itchy feeling is due to heat & sore throat coz of some infection. He gave me cefuroxime axetil 500 mg and told me to continue doseage twice a day for 10 days.In few days then burning and itchy feeling was gone.But now after 20 days.I started getting itchy all over my body,got few rashes also,and in certain parts of my body it gets red and itchy then in 10-15 mins tht redness is gone.My eye lids pain sometimes,my left testicle is pains sometimes.And i have a swollen gland in my inner left thigh.Showed to the doctor manytimes.He said its nothing.He took my urine culture also.Before urinating for the test i had urinated an hour ago.Im worried wat it could be.Do u think i should be worried abt this? And guide me if theres anything to worry about wat tests should be done?Thank You
None of your symptoms sounds like any STD and your risk was low; my guess is your symptoms are just a coincidence with the sexual exposure you describe. I can't comment further; sorry. If you're not happy with your doctor's diagnosis and advice, get a second opinion. But it doesn't sound serious.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.